MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number ATG80146
Medical Device Problem Codes Retraction Problem (1536); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported event, lot number was provided, and lot history review being performed.The sample was returned for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.".
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model atg80146 pta balloon dilatation catheter allegedly experienced retraction problem and detachment of device.The information was received from one source.One patient was involved with no reported patient injury.The male patient is (b)(6) years old and weighs (b)(6) pounds.
 
Additional Manufacturer Narrative
H10: for the reported event, lot number was provided, and lot history review was performed.The sample was returned for evaluation.Device detachment was confirmed for the device and inconclusive for the reported retraction issue, as device was returned detached and could not be tested for.A root cause has not been determined.The device was labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model atg80146 pta balloon dilatation catheter allegedly experienced retraction problem and detachment of device.The information was received from one source.One patient was involved with no reported patient injury.The male patient is 55 years old and weighs 250 pounds.

Brand Name
ATLAS GOLD PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9973397
Report Number2020394-2020-02960
Device Sequence Number16313232
Product Code DQY
UDI-Device Identifier00801741060779
UDI-Public(01)00801741060779
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberATG80146
Device Catalogue NumberATG80146
Device Lot Number93XD0172
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer06/25/2020
Initial Report FDA Received Date04/17/2020
Supplement Report FDA Received Date06/26/2020
Patient Sequence Number1